# SDR REXA2015020300203

- Difficulty date: February 3, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111 RT AFT EMER EXIT DOOR FAILED FORCE GAUGE CHECK.  LUBRICATED EMER DOOR IAW 12-20-52-640-816-A01.  RETESTED, FUNCTIONAL CHECK IAW AMM 52-21-00-720-803-A01, NO DEFECTS NOTED.
